# SDR 2008UALA06102

- Difficulty date: October 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 51,203 hours, 10,262 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613204
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG HYD PUMP PRI C2.  PUMP OVERHEATING AND LEAKING.  INSTALLED C2 HYD PUMP.  OPS CHECKED GOOD WITH NO LEAKS.  RESET BREAKER AND FILLED RESERVOIR TO FULL.
